MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number H74939032604040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in a severely tortuous and severely calcified vessel.A 6.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.However, during first inflation at nominal pressure, the balloon ruptured.The device was removed and completed the procedure with another of same device.There were no patient complications reported and the patient was good post procedure.
 
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
 
Event or Problem Description

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17950109
Report Number2124215-2023-57279
Device Sequence Number6790552
Product Code DQY
UDI-Device Identifier08714729123781
UDI-Public(01)08714729123781(17)260530(10)31728231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model NumberH74939032604040
Device Catalogue Number24700
Device Lot Number0031728231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown